Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Treated for UTI with macrobid, had periods during this. After periods, cramping in muscle on vagina. Advise?

I was treated for a UTI last week with Macrobid for 5 days. During the 5 days my menstrual period started and ended. I have continued traces of blood in my urine now 3 days after the last day of my period. In addition to the bleeding I have continuous cramping in a muscle on the inner part of my vagina (contraction like pain that often stops me in my tracks). The cramping has been around for years but occurs more often the past few months. It used to "cramp" about 4 times a year, now I "cramp" once a week. Do you have any advice?
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Infectious Diseases Specialist 's  Response
Hi,
Welcome to HCM.
Vaginal pain could be caused due to muscle spasms, any infection, or any sexual abuse. Blood in urine could be bleeding from the vaginal wall which can also present with spasmodic type of pain. I suggest Tab Meftal spas thrice daily for two days. Drink lots of water to flush out any remaining infection in the urinary tract. Keep the genital area clean and dry. If bleeding and pain does not reduce, get a urine analysis with culture sensitivity done. Get a prescription for appropriate antibiotics based on the test results. Get a detailed gynecological examination done to rule out causes of vaginal pain.
Thanks.
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor